Previous |  Up |  Next

Article

Keywords:
variable exponent; Morrey space; BMO
Summary:
In this paper, we are going to characterize the space ${\rm BMO}({\mathbb R}^n)$ through variable Lebesgue spaces and Morrey spaces. There have been many attempts to characterize the space ${\rm BMO}({\mathbb R}^n)$ by using various function spaces. For example, Ho obtained a characterization of ${\rm BMO}({\mathbb R}^n)$ with respect to rearrangement invariant spaces. However, variable Lebesgue spaces and Morrey spaces do not appear in the characterization. One of the reasons is that these spaces are not rearrangement invariant. We also obtain an analogue of the well-known John-Nirenberg inequality which can be seen as an extension to the variable Lebesgue spaces.
References:
[1] Cruz-Uribe, D., Diening, L., Fiorenza, A.: A new proof of the boundedness of maximal operators on variable Lebesgue spaces. Boll. Unione Mat. Ital. (9) 2 (2009), 151-173. MR 2493649 | Zbl 1207.42011
[2] Cruz-Uribe, D., Fiorenza, A., Neugebauer, C. J.: The maximal function on variable $L^p$ spaces. Ann. Acad. Sci. Fenn. Math. 28 (2003), 223-238 29 (2004), 247-249.
[3] Diening, L.: Maximal function on generalized Lebesgue spaces $L^{p(\cdot)}$. Math. Inequal. Appl. 7 (2004), 245-253. MR 2057643
[4] Diening, L.: Maximal function on Musielak-Orlicz spaces and generalized Lebesgue spaces. Bull. Sci. Math. 129 (2005), 657-700. DOI 10.1016/j.bulsci.2003.10.003 | MR 2166733
[5] Diening, L., Harjulehto, P., Hästö, P., Mizuta, Y., Shimomura, T.: Maximal functions in variable exponent spaces: limiting cases of the exponent. Ann. Acad. Sci. Fenn. Math. 34 (2009), 503-522. MR 2553809
[6] Diening, L., Harjulehto, P., Hästö, P., Růžička, M.: Lebesgue and Sobolev Spaces with Variable Exponents. Lecture Notes in Math. {2017} Springer, Berlin (2011). MR 2790542 | Zbl 1222.46002
[7] Ho, K.: Characterization of BMO in terms of rearrangement-invariant Banach function spaces. Expo. Math. 27 (2009), 363-372. DOI 10.1016/j.exmath.2009.02.007 | MR 2567029 | Zbl 1174.42025
[8] Ho, K.: Characterizations of BMO by $A_p$ weights and $p$-convexity. Hiroshima Math. J. 41 (2011), 153-165. MR 2849152 | Zbl 1227.42024
[9] Izuki, M.: Boundedness of commutators on Herz spaces with variable exponent. Rend. Circ. Mat. Palermo 59 (2010), 199-213. DOI 10.1007/s12215-010-0015-1 | MR 2670690 | Zbl 1202.42029
[10] John, F., Nirenberg, L.: On functions of bounded mean oscillation. Comm. Pure Appl. Math. 14 (1961), 415-426. DOI 10.1002/cpa.3160140317 | MR 0131498 | Zbl 0102.04302
[11] Kováčik, O., Rákosník, J.: On spaces $L^{p(x)}$ and $W^{k,p(x)}$. Czech. Math. J. 41 (1991), 592-618. MR 1134951
[12] Lerner, A. K.: On some questions related to the maximal operator on variable $L^p$ spaces. Trans. Amer. Math. Soc. 362 (2010), 4229-4242. DOI 10.1090/S0002-9947-10-05066-X | MR 2608404
[13] Luxenberg, W. A. J.: Banach Function Spaces. Technische Hogeschool te Delft Assen (1955) \MR 0072440.
[14] Nakano, H.: Modulared Semi-Ordered Linear Spaces. Maruzen Co., Ltd. Tokyo (1950) \MR 0038565. MR 0038565 | Zbl 0041.23401
[15] Nakano, H.: Topology of Linear Topological Spaces. Maruzen Co., Ltd. Tokyo (1951) \MR 0046560. MR 0046560
[16] Sawano, Y., Sugano, S., Tanaka, H.: Orlicz-Morrey spaces and fractional operators. Potential Anal. 36 (2012), 517-556. DOI 10.1007/s11118-011-9239-8 | MR 2904632 | Zbl 1242.42017
[17] Sawano, Y., Sugano, S., Tanaka, H.: Olsen's inequality and its applications to Schrödinger equations. RIMS Kôkyûroku Bessatsu B26 (2011), 51-80. MR 2883846 | Zbl 1236.42018
Partner of
EuDML logo